# SDR DXTA2021110251280

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N310QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500147
- Aircraft time: 6,681 hours, 5,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 001674
- Condition: Defective
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: LIGHTS FLICKER IN THE ARMED POSITION.///SIGN-OFF///REMOVED AND REPLACED EMERGENCY BATTERY PACKS.  IAW PHENOM AMM 33-52-010400.  OPS CHECK GOOD.
